Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 57, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 29, 2016, 4:51 AM CDT for Uvalde County, Texas. It took effect at May 29, 2016, 6:55 AM CDT. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- May 29, 2016, 4:51 AM CDT (09:51 UTC)
- In effect from
- May 29, 2016, 6:55 AM CDT
- Expired
- May 29, 2016, 11:24 PM CDT
- In force
- 16 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 32 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nueces River at Laguna (UVAT2). The gauge peaked at 7.61 ft at May 29, 2016, 9:00 AM CDT.
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08190000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
229
WGUS44 KEWX 290952
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
451 AM CDT SUN MAY 29 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Frio River...Nueces River...Sabinal
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC463-300351-
/O.NEW.KEWX.FL.W.0057.160529T1155Z-160530T0424Z/
/UVAT2.1.ER.160529T1155Z.160529T1300Z.160529T1624Z.NO/
451 AM CDT SUN MAY 29 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Nueces River At Laguna.
* until this evening...or until the warning is cancelled.
* At 4:30 AM Sunday the stage was 3.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage shortly after sunrise and continue to rise to near
10.9 feet by this morning.The river will fall below flood stage around noon.
* Impact...At 10.0 feet...Minor lowland flooding reaches low water crossings on
Highway 55 above Barksdale on Hackberry Creek. The Nueces River crossing at
Barksdale is very dangerous. East of Camp Wood Farm to Market 337 crosses Camp
Wood Creek in three places. Vehicular related drownings have occurred at all
these sites..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.5 feet on Jul 2
2002.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Sun Mon Tue Wed Thu
Laguna 7 10 3.2 Sun 04 AM 10.2 4.3 3.2 3.1 3.1
&&
LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
2913 9994 2926 9998
$$
TXC463-300220-
/O.NEW.KEWX.FL.W.0058.160529T1143Z-160530T0220Z/
/CNCT2.1.ER.160529T1143Z.160529T1200Z.160529T1420Z.NO/
451 AM CDT SUN MAY 29 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Frio River At Concan.
* until this evening...or until the warning is cancelled.
* At 4:30 AM Sunday the stage was 5.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage around sunrise and continue to rise to near
11.5 feet shortly after.The river will fall below flood stage by late this
morning.
* Impact...At 12.0 feet...Moderate lowland flooding reaches camping areas near
Rio Frio to above concan during recreation months threatening campers, autos,
RV trailers, canoes and gear. Low roads and bridges are flooded and dangerous
to auto traffic..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Sun Mon Tue Wed Thu
Concan 7 11 5.0 Sun 04 AM 11.5 5.6 4.3 4.4 4.4
&&
LAT...LON 2951 9975 2951 9967 2943 9962 2929 9962
2923 9971 2942 9970
$$
TXC463-300351-
/O.NEW.KEWX.FL.W.0059.160529T1758Z-160530T1000Z/
/UDET2.1.ER.160529T1758Z.160529T1900Z.160529T2200Z.NO/
451 AM CDT SUN MAY 29 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Frio River Below Dry Frio.
* from this afternoon to late tonight...or until the warning is cancelled.
* At 4:30 AM Sunday the stage was 1.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by shortly after noon and continue to rise to
near 13.3 feet by mid-afternoon.The river will fall below flood stage by late
this afternoon.
* Impact...At 12.0 feet...Minor lowland flooding reaches secondary and primary
roads and low bridges..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.5 feet on Oct 19
1985.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Sun Mon Tue Wed Thu
Dry Frio 10 12 1.8 Sun 04 AM 2.6 6.9 3.8 3.5 3.4
&&
LAT...LON 2923 9971 2929 9962 2898 9917 2876 9912
2873 9920 2893 9924
$$
TXC463-300351-
/O.EXT.KEWX.FL.W.0052.160529T1045Z-160530T0850Z/
/SABT2.2.ER.160529T1045Z.160529T1600Z.160529T2050Z.NO/
451 AM CDT SUN MAY 29 2016
...Forecast flooding increased from Minor to Moderate severity...
The flood warning continues for
the Sabinal At Sabinal.
* until late tonight...or until the warning is cancelled.
* At 4:30 AM Sunday the stage was 4.4 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early this morning and continue to rise
to near 16.6 feet by late this morning.The river will fall below flood stage
by late this afternoon.
* Impact...At 16.0 feet...Moderate lowland flooding inundates lowest secondary
roads and bridges in the flood plain from the headwaters to the Frio River
confluence..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 16.2 feet on Jul 18
1990.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Sun Mon Tue Wed Thu
Sabinal 10 12 4.4 Sun 04 AM 14.6 6.8 4.7 4.7 4.6
&&
LAT...LON 2962 9956 2962 9948 2914 9941 2901 9921
2894 9925 2910 9949
$$1 follow-up statement
115
WGUS84 KEWX 292006
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
306 PM CDT SUN MAY 29 2016
...The flood warning is cancelled for the following rivers in Texas...
Nueces River At Laguna Affecting Uvalde County
Nueces River Below Uvalde Affecting Uvalde County
Frio River At Concan Affecting Uvalde County
Frio River Below Dry Frio Affecting Uvalde County
Sabinal At Sabinal Affecting Uvalde County
Hondo Creek At King Waterhole/hondo Crk @ Hwy 173 Affecting Medina County
Nueces River Near Asherton Affecting Dimmit County
...The flood warning continues for the following rivers in Texas...
Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC463-292036-
/O.CAN.KEWX.FL.W.0057.000000T0000Z-160530T0424Z/
/UVAT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
306 PM CDT SUN MAY 29 2016
The flood warning is cancelled for the Nueces River At Laguna.
* At 2:30 PM Sunday the stage was 5.6 feet.
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 7.6 feet. The river
is expected to fall to around 3.5 feet by Wednesday.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Laguna 7 10 5.6 Sun 02 PM 5.6 3.8 3.3 3.2 3.2
&&
LAT...LON 2944 10003 2945 9995 2928 9990 2914 9985
2913 9994 2926 9998
$$
TXC463-292036-
/O.CAN.KEWX.FL.W.0062.000000T0000Z-160530T1550Z/
/UVLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
306 PM CDT SUN MAY 29 2016
The flood warning is cancelled for the Nueces River Below Uvalde.
* At 2:30 PM Sunday the stage was 3.2 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will crest below flood stage at 10.7 feet Sunday evening.
* Impact...At 11.0 feet...Minor lowland flooding nine miles southwest of Uvalde
closes the Farm to Market 481 bridge floor. Livestock in the flood plain
should be moved to higher ground..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Uvalde 10 11 3.2 Sun 02 PM 6.3 5.6 4.2 4.1 4.0
&&
LAT...LON 2913 9994 2914 9985 2885 9974 2853 9967
2848 9975 2880 9985
$$
TXC463-292036-
/O.CAN.KEWX.FL.W.0058.000000T0000Z-160530T0712Z/
/CNCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
306 PM CDT SUN MAY 29 2016
The flood warning is cancelled for the Frio River At Concan.
* At 2:30 PM Sunday the stage was 5.5 feet.
* Flood stage is 11.0 feet.
* Forecast...The river crested below flood stage at 7.0 feet. The river will
fall to around 5 feet Sunday evening.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Concan 7 11 5.5 Sun 02 PM 5.2 4.7 4.5 4.4 4.4
&&
LAT...LON 2951 9975 2951 9967 2943 9962 2929 9962
2923 9971 2942 9970
$$
TXC463-292036-
/O.CAN.KEWX.FL.W.0059.000000T0000Z-160530T1054Z/
/UDET2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
306 PM CDT SUN MAY 29 2016
The flood warning is cancelled for the Frio River Below Dry Frio.
* At 2:30 PM Sunday the stage was 1.8 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will crest below flood stage at 8.1 feet by Sunday evening.
The actual crest height may be lower than currently forecast.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Dry Frio 10 12 1.8 Sun 02 PM 5.2 4.1 3.6 3.5 3.5
&&
LAT...LON 2923 9971 2929 9962 2898 9917 2876 9912
2873 9920 2893 9924
$$
TXC463-292036-
/O.CAN.KEWX.FL.W.0052.000000T0000Z-160530T0648Z/
/SABT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
306 PM CDT SUN MAY 29 2016
The flood warning is cancelled for the Sabinal At Sabinal.
* At 2:30 PM Sunday the stage was 10.1 feet.
* Flood stage is 12.0 feet.
* Forecast...The river crested below flood stage at 11.9 feet. The river will
fall to around 5 feet by Monday evening.
* Impact...At 10.0 feet...Flow extends into lowest areas of the flood plain with
no significant damage..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Sabinal 10 12 10.1 Sun 02 PM 7.7 5.1 4.6 4.6 4.5
&&
LAT...LON 2962 9956 2962 9948 2914 9941 2901 9921
2894 9925 2910 9949
$$
TXC325-292036-
/O.CAN.KEWX.FL.W.0061.000000T0000Z-160530T0404Z/
/KWHT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
306 PM CDT SUN MAY 29 2016
The flood warning is cancelled for the Hondo Creek At King Waterhole Hondo Creek
at Hwy 173.
* At 2:00 PM Sunday the stage was 6.2 feet.
* Flood stage is 12.0 feet.
* Forecast...The river crested below flood stage at 10.3 feet. The river will
fall to around 4 feet by Tuesday.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
King Waterhole/h 10 12 6.2 Sun 02 PM 5.5 4.1 3.9 3.8 3.7
&&
LAT...LON 2938 9915 2938 9905 2913 9902 2902 9909
2902 9918 2913 9910
$$
TXC163-301405-
/O.EXT.KEWX.FL.W.0063.160530T2326Z-160601T1525Z/
/DBYT2.2.ER.160530T2326Z.160531T0600Z.160601T0325Z.NO/
306 PM CDT SUN MAY 29 2016
The flood warning continues for the Frio River Near Derby.
* At 2:30 PM Sunday the stage was 0.7 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by Monday evening and continue to rise to
near 8.5 feet by early Tuesday morning.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon
Reservoir floods oil well pump jacks, irrigation pumps and any equipment in
the lower flood plain near and above Derby..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Derby 6 6 0.7 Sun 02 PM 1.2 7.1 4.9 2.8 2.2
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$
TXC127-292036-
/O.CAN.KEWX.FL.W.0064.000000T0000Z-160602T0824Z/
/ASRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
306 PM CDT SUN MAY 29 2016
The flood warning is cancelled for the Nueces River Near Asherton.
* At 2:30 PM Sunday the stage was 3.2 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage at 16.3 feet Wednesday
evening.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Asherton 18 20 3.2 Sun 02 PM 3.3 8.5 15.5 15.8 14.2
&&
LAT...LON 2848 9975 2853 9967 2847 9939 2839 9939
$$
sbsWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 29, 3:14 AM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 29, 3:14 AM CDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 314 AM CDT SUN MAY 29 2016 .SHORT TERM (Today through Monday)... Showers and thunderstorms continue between San Antonio and Del Rio with rains into much of the Hill Country spreading to the I-35 corridor northeast of San Antonio. Expect this to persist a few more hours, then wane later this morning. However, river flooding will continue for some areas through much of today. Surface boundaries from ongoing storms, the dryline over western Texas, and the Serranias del Burro over Mexico will all serve as focus and lifting mechanisms for showers and thunderstorms to develop as convective temperatures are reached today and again Monday. Most models show the showers and thunderstorms organizing into clusters (MCS) and moving across mainly the northwestern half of South Central Texas. Forecast soundings indicate a potential for isolated strong to severe storms. Motion vectors show some storms will move slowly making locally heavy rains possible. These could result in flash flooding and renewed river flooding in areas that have received heavy rains recently. Many areas may not receive much rain and the various models showing differing locations of the heaviest rains. && .LONG TERM (Monday Night through Saturday)... The short term pattern persists into Tuesday with development of showers and thunderstorms, then organizing into MCS with strong to severe and locally heavy rains possible. On Wednesday into Thursday, an upper level low currently near Point Conception on the California coast slowly moves across Texas. At the same time, a cold front drifts across South Central Texas. Moisture levels increase with convergence leading to PWS of near 2 inches. The threat for heavy rains becomes more widespread with a greater chance for flash flooding and river flooding, especially if heavy rains develop in the short term and moisten the soils further and maintain high flows in rivers and streams. The upper level low slowly moves off to the east Friday into next weekend per GFS while the ECMWF keeps it a bit further to the west and closer to South Central Texas. Will end rains on Friday, however, should the ECMWF hold, then rain chances continue next weekend, as well. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 87 71 86 72 85 / 30 30 40 20 50 Austin Bergstrom Intl Airport 87 70 86 71 85 / 30 30 40 20 50 New Braunfels Muni Airport 88 71 86 72 85 / 30 30 40 30 50 Burnet Muni Airport 85 69 84 70 82 / 30 30 40 30 50 Del Rio Intl Airport 89 73 87 73 89 / 40 40 40 40 40 Georgetown Muni Airport 85 69 85 70 84 / 30 30 40 20 50 Hondo Muni Airport 89 72 86 72 86 / 30 30 40 40 50 San Marcos Muni Airport 86 71 85 71 85 / 30 30 40 20 50 La Grange - Fayette Regional 88 72 86 72 85 / 20 20 30 20 40 San Antonio Intl Airport 88 73 87 73 86 / 30 30 40 30 50 Stinson Muni Airport 89 73 88 73 87 / 30 30 40 30 50 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...Oaks Synoptic/Grids...04
Hazardous weather outlook, May 29, 3:22 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 322 AM CDT SUN MAY 29 2016 TXZ171>173-183>194-202>209-217>225-228-300830- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 322 AM CDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE THIS AFTERNOON AND TONIGHT...MAINLY ACROSS AREAS ALONG AND WEST OF I-35. PRIMARY SEVERE THREATS ARE FOR LARGE HAIL AND DAMAGING WINDS. SOME STORMS WILL PRODUCE VERY HEAVY RAINFALL RATES...AND SPOTTY RAINFALL TOTALS OF 2-4 INCH ARE FORECAST WHICH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH THURSDAY WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS POSSIBLE. ANY STORM CLUSTERS THAT DEVELOP WILL HAVE A CHANCE TO PRODUCE SEVERE WEATHER AND TORRENTIAL DOWNPOURS OF 2 TO 4 INCHES. HEAVIEST RAIN POTENTIAL IS EXPECTED TO OCCUR WHEN A COLD FRONT MOVES THROUGH THURSDAY. BY THIS TIME...THERE WILL LIKELY BE A FEW LOCATIONS WITH 5-DAY STORM TOTALS IN EXCESS OF 8 INCHES. PLEASE STAY TUNED FOR FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME MORE CLEAR. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, May 29, 4:17 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
417 AM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM FLASH FLOOD 2 ENE INGRAM 30.09N 99.20W
05/28/2016 KERR TX EMERGENCY MNGR
LOW WATER CROSSINGS ON GOAT CREEK ROAD CLOSED DUE TO
FLOODING
&&
EVENT NUMBER EWX1600486
MCOLocal storm report, May 29, 4:19 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
419 AM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 AM FLASH FLOOD 1 ENE CENTER POINT 29.94N 99.01W
05/29/2016 KERR TX EMERGENCY MNGR
GOVERNMENT CROSSING OF FM 1350 CLOSED DUE TO FLOODING
AT THE GUADALUPE RIVER
&&
EVENT NUMBER EWX1600487
MCOLocal storm report, May 29, 4:25 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
425 AM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM FLASH FLOOD 1 N CENTER POINT 29.95N 99.04W
05/29/2016 KERR TX EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED HIGHWAY 27 NEAR
CENTERPOINT WAS IMPASSABLE DUE TO FLOODING
&&
EVENT NUMBER EWX1600488
MCOSpecial weather statement, May 29, 4:27 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
427 AM CDT SUN MAY 29 2016
TXZ204-291015-
MEDINA TX-
427 AM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA COUNTY UNTIL 515
AM CDT...
AT 427 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
D'HANIS...OR 7 MILES NORTHWEST OF HONDO...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HONDO...D'HANIS AND MICO.
LAT...LON 2942 9939 2963 9918 2962 9900 2960 9898
2959 9899 2956 9899 2955 9897 2956 9896
2956 9893 2951 9888 2928 9925
TIME...MOT...LOC 0927Z 228DEG 18KT 2941 9926
ALLENSpecial weather statement, May 29, 4:35 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
435 AM CDT SUN MAY 29 2016
TXZ204-291015-
MEDINA TX-
435 AM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEDINA COUNTY UNTIL
515 AM CDT...
AT 435 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BIRY...OR NEAR DEVINE...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DEVINE...CASTROVILLE...LYTLE...NATALIA...LACOSTE...PEARSON...BIRY AND
NOONAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2921 9911 2950 9881 2949 9880 2918 9880
2909 9895 2909 9900
TIME...MOT...LOC 0935Z 228DEG 18KT 2920 9898
ALLENLocal storm report, May 29, 4:39 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
439 AM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 AM TSTM WND GST 2 S HELOTES 29.54N 98.69W
05/29/2016 E55 MPH BEXAR TX TRAINED SPOTTER
PENNY TO QUARTER SIZED HAIL AND WIND GUSTS TO 55 MPH
ESTIMATED BY SPOTTER. SEVERAL LARGE OUTDOOR OBJECTS
DISPLACED.
0404 AM HAIL 2 S HELOTES 29.54N 98.69W
05/29/2016 E1.00 INCH BEXAR TX TRAINED SPOTTER
PENNY TO QUARTER SIZED HAIL AND WIND GUSTS TO 55 MPH
ESTIMATED BY SPOTTER. SEVERAL LARGE OUTDOOR OBJECTS
DISPLACED.
&&
EVENT NUMBER EWX1600489
EVENT NUMBER EWX1600490
MCOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:32 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 58 min |
| May 28, 7:33 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 40 min |
| May 28, 7:58 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 62 min |
| May 28, 8:17 PM CDT | Severe Thunderstorm Warning | EWX | Kerr, Real | 58 min |
| May 28, 8:31 PM CDT | Special Weather Statement | EWX | Medina | 44 min |
| May 28, 8:39 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 2 hr |
| May 28, 9:17 PM CDT | Special Weather Statement | EWX | Real | 58 min |
| May 28, 9:19 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 56 min |
| May 28, 9:21 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Gillespie, Kerr, Real | 54 min |
| May 28, 10:03 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 57 min |
| May 28, 10:20 PM CDT | Special Weather Statement | EWX | Real | 40 min |
| May 28, 10:21 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 39 min |
| May 28, 10:39 PM CDT | Areal Flood Warning | EWX | Bandera, Kendall, Kerr | 3 hr |
| May 28, 10:52 PM CDT | Severe Thunderstorm Warning | EWX | Real | 38 min |
| May 28, 10:53 PM CDT | Special Weather Statement | EWX | Edwards | 67 min |
| May 28, 11:05 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 55 min |
| May 28, 11:19 PM CDT | River Flood Warning | EWX | Kerr | 25 hr |
| May 28, 11:19 PM CDT | River Flood Warning | EWX | Kerr | 17 hr |
| May 28, 11:23 PM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr, Real | 8 hr |
| May 28, 11:27 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 33 min |
| May 28, 11:38 PM CDT | Special Weather Statement | EWX | Kinney | 52 min |
| May 28, 11:59 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kendall, Kerr, Kinney, Medina and 2 more | 31 min |
| May 29, 12:07 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Real, Uvalde | 5 hr |
| May 29, 12:32 AM CDT | Special Weather Statement | EWX | Bandera | 43 min |
| May 29, 12:55 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 65 min |
| May 29, 1:12 AM CDT | Areal Flood Advisory | EWX | Edwards | 2 hr |
| May 29, 1:25 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 4 hr |
| May 29, 1:51 AM CDT | Flash Flood Warning | EWX | Medina, Uvalde | 6 hr |
| May 29, 2:01 AM CDT | Special Weather Statement | EWX | Medina | 44 min |
| May 29, 2:05 AM CDT | River Flood Warning | EWX | Bandera | 25 hr |
| May 29, 2:19 AM CDT | River Flood Warning | EWX | Kendall | 15 hr |
| May 29, 2:33 AM CDT | Special Weather Statement | EWX | Uvalde | 42 min |
| May 29, 2:35 AM CDT | Special Weather Statement | EWX | Medina | 40 min |
| May 29, 2:42 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 2 hr |
| May 29, 2:50 AM CDT | River Flood Warning | EWX | Uvalde | 24 hr |
| May 29, 3:00 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 45 min |
| May 29, 3:09 AM CDT | River Flood Warning | EWX | Comal | 34 hr |
| May 29, 3:16 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Medina | 119 min |
| May 29, 3:39 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Medina | 5 hr |
| May 29, 3:46 AM CDT | Special Weather Statement | EWX | Bexar | 44 min |
| May 29, 3:55 AM CDT | River Flood Warning | EWX | Bexar | 17 hr |
| May 29, 3:55 AM CDT | River Flood Warning | EWX | Bexar | 48 hr |
| May 29, 3:55 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 41 hr |
| May 29, 4:14 AM CDT | Special Weather Statement | EWX | Uvalde | 46 min |
| May 29, 4:27 AM CDT | Special Weather Statement | EWX | Medina | 48 min |
| May 29, 4:35 AM CDT | Special Weather Statement | EWX | Medina | 40 min |
| May 29, 4:45 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 3 hr |
| May 29, 4:49 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 41 min |
| May 29, 4:50 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 40 min |
| May 29, 4:51 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal | 3 hr |
| May 29, 4:51 AM CDT | River Flood Warning | EWX | Uvalde | 16 hr |
| May 29, 4:51 AM CDT | River Flood Warning | EWX | Uvalde | 24 hr |
| May 29, 4:59 AM CDT | River Flood Warning | EWX | Medina | 19 hr |
| May 29, 5:20 AM CDT | River Flood Warning | EWX | Medina | 17 hr |
| May 29, 5:20 AM CDT | Special Weather Statement | EWX | Bexar | 40 min |
| May 29, 5:58 AM CDT | Special Weather Statement | EWX | Frio | 47 min |
| May 29, 6:38 AM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| May 29, 7:18 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| May 29, 7:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr, Medina, Uvalde | 3 hr |
| May 29, 8:29 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 46 min |
| May 29, 9:14 AM CDT | Special Weather Statement | EWX | Gonzales, Wilson | 46 min |
| May 29, 9:15 AM CDT | River Flood Warning | EWX | Uvalde | 26 hr |
| May 29, 9:15 AM CDT | River Flood Warning | EWX | Frio | 4 days |
| May 29, 9:15 AM CDT | River Flood Warning | EWX | Dimmit | 4 days |
| May 29, 9:16 AM CDT | Special Weather Statement | EWX | Karnes | 44 min |
| May 29, 10:03 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes | 42 min |
| May 29, 2:36 PM CDT | Flash Flood Watch | EWX | Bandera, Blanco, Edwards, Gillespie, Kendall, Kerr and 5 more | 20 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.